Open Access System for Information Sharing

Login Library

 

Article
Cited 3 time in webofscience Cited 0 time in scopus
Metadata Downloads

Jacobi forms over totally real fields and codes over F-p

Title
Jacobi forms over totally real fields and codes over F-p
Authors
Choie, YJeong, E
POSTECH Authors
Choie, Y
Date Issued
Jan-2002
Publisher
UNIV ILLINOIS URBANA-CHAMPAIGN
Keywords
II CODES; PROPERTY; RINGS; Z(2M)
URI
http://oasis.postech.ac.kr/handle/2014.oak/18731
ISSN
0019-2082
Article Type
Article
Citation
ILLINOIS JOURNAL OF MATHEMATICS, vol. 46, no. 2, page. 627 - 643, 2002-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse